# SDR REXA201000296

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 21,934 hours, 18,843 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6003304401
- Part serial: 2614037
- Condition: Damaged
- Location: Nlg
- Part time: 21,934 hours, 18,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AFT DOOR ASSEMBLY, P/N 600-33044-01 WAS NOTED TO HAVE DAMAGE ON THE FORWARD RIGHT CORNER.  THE DAMAGE CONSISTS OF EROSION / MISSING COMPOSITE MATERIAL AND POTENTIAL DELAMINATION OF THE KEVLAR MATERIAL.  THE DAMAGE IS RECORDED AS 0.75 INCH ON THE FORWARD EDGE, 0.70 INCH ON THE SIDE EDGE AND A MAXIMUM DEPTH / PENETRATION INTO THE LAMINATE OF 0.375 INCH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2020-306.  REPEAT INSPECT EVERY A CHECK.  AT THE NEXT C CHECK INTERVAL NOT TO EXCEED 5,000 FLIGHT HOURS AFTER ACCOMPLISHMENT OF SECTION I, ACCOMPLISH A PERMANENT REPAIR TO THE LEFT AND RIGHT NOSE LANDING GEAR DOOR LEADING EDGES IN ACCORDANCE WITH CRJ-200 SRM 51-74-16.
